Have you thought about getting the ENT doctor to check out your ears?
Most medications have side effects that affect different people differently.
Although I feel albendozole knocked down some of my parasites, I also get lots of floaters accumulating in my eyes everytime I use it. My last round of albendozole which I could only do for 5 days lead to conjection and swelling over my eyes. I can see the swelling across that part of my face including my eyebrows. Thankfully it is not too pronounced. I am still trying to figure out how to get it to go back to normal size. I apply worm compressors to shrink it back.
The doxy was able to get rid of the itchy eyeball, ears and throat.
I am not knowlegeable enough to advise you, however, have you considered an alernative to albendozole? Sometimes you have to listen to your body. I could be wrong. What guarantee do you have that going another round of albenza (right away) will bring your hearing back? IDK. Perhaps you can adjust the protocol and come back to albenza later and wait to see if the hearing will come back. Perhaps try ivermectin. I am not an expert, but just something to think about.